We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi am 36 my son now 17 I am on the pill (cerazette) started 3 month ago I have been diagnosed with slipped disc have been take alot of different medication went to my doctors last week for more tablets and he said be carefull as pill might not be affective.
Since then not sure if I am just thikning to much into it but have checked and have missed last period which maybe due to pill over last two weeks had nausea, urinating more, have more discharge, feeling pressure, headaches, metal taste, and slight cramp in stomach, high teparature, fatigue, extremly hormonal again many could be medicine/pill symptoms. Had two negative results at home.
I am taking gabapentin, amitriptyline and tramadol. Will go to doctors when get a appointment but am weiry if I am all the medication I am taking.